# SDR C2XA10IA014

- Difficulty date: January 9, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 19,216 hours, 10,234 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2055, THE CREW REPORTED A BLEED TWO LEAK.  THE AIRCRAFT RETURNED WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE AIRCRAFT AND PERFORMED HIGH POWER RUNS WITH NO LEAKS OR DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
